TeenHelp
Support Forums Today's Posts

Get Advice Connect with TeenHelp Resources
HelpLINK Facebook     Twitter     Tumblr     Instagram    Hotlines    Safety Zone    Alternatives

You are not registered or have not logged in

Hello guest! (Not a guest? Log in above!)

As a guest on TeenHelp you are only able to use some of our site's features. By registering an account you will be able to enjoy unlimited access to our site, and will be able to:

  • Connect with thousands of teenagers worldwide by actively taking part in our Support Forums and Chat Room.
  • Find others with similar interests in our Social Groups.
  • Express yourself through our Blogs, Picture Albums and User Profiles.
  • And much much more!

Signing up is free, anonymous and will only take a few moments, so click here to register now!


Substance Use Whether you are combating substance abuse, are in search support, or have questions about drugs or alcohol, ask in this forum.

Closed Thread
 
Thread Tools Search this Thread
  (#1 (permalink)) Old
Member
Average Joe
***
 
a_soldier_of_orange's Avatar
 
Name: Jess
Age: 27
Gender: Female
Location: The bowels of hell, estados unidos

Posts: 114
Blog Entries: 2
Join Date: July 31st 2009

sfksdjfhssf. this is stupid. did not mean to do this. - March 17th 2010, 02:45 AM

i've been sick for the last two days.
my dad bought me cough syrup and some over the counter medication. i was so desperate to just get better and fall asleep, that i took more than i shouldve fr the cough syrup, then took some over the counter pills.

went to bed at around 8 pm, and i can't remember if i've been sleeping or no, i feel so dizzy - and i'm pretty sure i just went downstairs and walked around like

<---- that for about five minutes. now i'm sitting in the dark in the guest bedroom, feeling like crap, and dizzy/weird just sitting down.

just wondering when this will wear off and if i'll be okay for school tomorrow? i've had other instances with painkillers where i've ended up running out of the classroom to puke


yeah, i didnt mean to get high off of that. just wanted to feel better.


skydiversinreverse

   
  (#2 (permalink)) Old
arepo Offline
Member
I can't get enough
*********
 
arepo's Avatar
 

Posts: 2,434
Blog Entries: 18
Join Date: June 7th 2009

Re: sfksdjfhssf. this is stupid. did not mean to do this. - March 17th 2010, 05:04 AM

Hey, Jess. Right now, your best bet is to just lie down. If it wasn't too far over the recommended dosage, it should wear off normally if not a little bit longer than usual. If it was far over the recommended dose, you should definitely get emergency care as that much medication can have a negative effect on you.

It should be wore off by the morning and if you're up to it, then you can go to school. Possibly read the boxes or bottles containing the medication, as I don't know what they are and will be a better help than I could be. Possibly Google how much is actually too much for each one. Or even call the number that's a poison hotline(I honestly can't remember what it's actually called), I believe they have the number on the medication box or bottle somewhere. You can tell them how much you think you took and they should be able to give you a better idea of what you should do.

I hope you feel better soon, Jess!
Immy.


“There is nothing beautiful about the wreckage of a human being.
There is nothing pretty about damage, about pain, about heartache.
What is beautiful is their strength, their resilience, their fortitude
as they display an ocean of courage when they pick through the
wreckage of their life to build something beautiful brand new,
against every odd that is stacked against them.” — Nikita Gill

Last edited by arepo; March 17th 2010 at 05:17 AM. Reason: Poison control, really?
   
  (#3 (permalink)) Old
Stupidity Kills
Outside, huh?
**********
 
OMFG!You'reActuallySmart!'s Avatar
 

Posts: 4,500
Blog Entries: 10
Join Date: December 19th 2009

Re: sfksdjfhssf. this is stupid. did not mean to do this. - March 17th 2010, 09:29 AM

If dizzy, lie down on your side so you don't take a tumble and fall. Not knowing the dosages or even what you ingested, all I can say is rest and hope it wears off. You can also google the medications and look for known interactions. If you feel worse or if there is a negative interaction and you're feeling it, contact the poison control center but keep walking to a minimum.
   
  (#4 (permalink)) Old
Member
Average Joe
***
 
a_soldier_of_orange's Avatar
 
Name: Jess
Age: 27
Gender: Female
Location: The bowels of hell, estados unidos

Posts: 114
Blog Entries: 2
Join Date: July 31st 2009

Re: sfksdjfhssf. this is stupid. did not mean to do this. - March 17th 2010, 10:47 PM

Thanks guys, I ended up staying up the entire night, for some reason I was completely unable to sit down and sleep. I went to school until lunchtime, and then the dizzyness on top of everything else was too much so my friend drove me home.


skydiversinreverse

   
Closed Thread

Bookmarks

Tags
sfksdjfhssf, stupid

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




All material copyright ©1998-2019, TeenHelp.
Terms | Legal | Privacy | Conduct | Complaints

Powered by vBulletin®.
Copyright ©2000-2019, Jelsoft Enterprises Ltd.
Search engine optimization by vBSEO.
Theme developed in association with vBStyles.